按条件检索“6”条记录

已选条件: 数据来源: CNKI × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Fault attacks on hyperelliptic curve discrete logarithm problem over binary field EI SCOPUS SCIE

作者:WANG MingQiang;XUE HaiYang;ZHAN Tao;

作者机构:[WANG MingQiang;XUE HaiYang;ZHAN Tao]School of Mathematics,Shandong University;[WANG MingQiang;XUE HaiYang;ZHAN Tao]State Key Laboratory of Information Security,Institute of Information Engineering,Chinese Academy of Sciences

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,187-203

资源类型:期刊论文

WOS:000332351000016

2. Peng\\\'s maximum principle for a stochastic control problem driven by a fractional and a standard Brownian motion SCOPUS SCIE

作者:BUCKDAHN Rainer;JING Shuai;

作者机构:[Buckdahn, R] Département de Mathématiques, Université de Bretagne Occidentale, Brest, 29285, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Jing, S] School of Management Science and Engineering, Central University of Finance and Economics, Beijing, 100081, China

来源:Science China(Mathematics),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.10,2025-2042

WOS被引数:2

资源类型:期刊论文

WOS:000340568900003

3. A polynomial time algorithm for GapCVPP in l_1 norm SCOPUS SCIE

作者:TIAN ChengLiang;HAN LiDong;XU GuangWu;

作者机构:[TIAN ChengLiang;HAN LiDong;XU GuangWu]Key Laboratory of Cryptologic Technology and Information Security,Ministry of Education,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]School of Mathematics,Shandong University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Institute for Advanced Study,Tsinghua University;[TIAN ChengLiang;HAN LiDong;XU GuangWu]Department of Electrical Engineering and Computer Scienc

来源:Science China(Information Sciences),SCIENCE CHINA-INFORMATION SCIENCES,2014,Vol.57,Issue.3,112-118

资源类型:期刊论文

WOS:000332351000009

4. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

5. Every Toroidal Graph Is Acyclically 8-Choosable CSCD SCOPUS SCIE

作者:Jian Feng HOU;Gui Zhen LIU;

作者机构:[Jian Feng HOU]Center for Discrete Mathematics,Fuzhou University;[Gui Zhen LIU]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.2,343-352

WOS被引数:1

资源类型:期刊论文

WOS:000329625300014

6. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

TOP